# SDR DALA2025052804106

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 63,068 hours, 28,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DURING SERVICE CHECK FOUND R2 DOOR OVERHEAD EMERGENCEY LIGHT NOT ILLUMINATED, DURING EMERGENCY LIGHT TEST. NOR THE LEFT LIGHT. CORRECTIVE ACITON: R/R M732 EMERGENCEY BATTERY CHARGING PACK PER B757 AMM 33-51. OPS CK GOOD. (7520991)
